Research Article Open Access

An Overview of Modified Shanks’ Conjecture and Comments on its Validity

N. Gangatharan and T.C. Chuah

Abstract

This study reports the validity of the modified Shanks’ conjecture on the planar least squares inverse (PLSI) method of stabilizing two-dimensional (2-D) recursive digital filters. A theoretical procedure proposed based on the Lagrange multiplier method of mathematical optimization. The results indicate that the modified Shanks’ conjecture reported by Jury was valid for special classes of 2-D polynomials.

American Journal of Applied Sciences
Volume 4 No. 4, 2007, 184-187

DOI: https://doi.org/10.3844/ajassp.2007.184.187

Submitted On: 31 October 2006 Published On: 30 April 2007

How to Cite: Gangatharan, N. & Chuah, T. (2007). An Overview of Modified Shanks’ Conjecture and Comments on its Validity . American Journal of Applied Sciences, 4(4), 184-187. https://doi.org/10.3844/ajassp.2007.184.187

  • 2,963 Views
  • 1,990 Downloads
  • 0 Citations

Download

Keywords

  • PLSI
  • autocorrelation
  • filter stability
  • Lagrange multiplier